# SDR AALA20161108011

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 72,993 hours, 38,338 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Prbc
- Part number: 790312
- Part serial: 6151832
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAKEOFF ROLL THE NR 1 ENGINE WOULD NOT ACCELERATE BEYOND 1.2 EPR WITH RPM INDICATING LOWER THAN RIGHT ENGINE.  ABORTED TAKEOFF AT APPROXIMATELY 20 KNOTS.  MAINTENANCE FOUND NR 1 ENGINE PRESSURE RATIO BLEED CONTROL(PRBC) SCREEN BLOWN OUT.  REMOVED AND REPLACED PRBC ASSEMBLY IAW AMM 75-31-01.  OPERATIONAL CHECKS AND ENGINE RUN AT ALL POWER SETTINGS NORMAL.
